# SDR AALA201509289005

- Difficulty date: September 25, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000161
- Aircraft time: 16,831 hours, 13,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK, THE R2 DOOR LOWER EMER EXIT SIGN IDENTIFIER IS CRACKED.  R & R R2 DOOR LOWER EMER EXIT SIGN IDENTIFIER.  PERFORMED OPERATIONAL CHECK IAW AMM 33-50-15 & AMM 33-50-00.
